# SDR OZCA340088211109

- Difficulty date: November 9, 2021
- Submitted: November 10, 2021
- Operation: Air carrier
- Aircraft: N901BC
- Make and model: Saab SF340A
- Aircraft serial: 340A088
- Aircraft time: 46,181 hours, 54,535 cycles
- Engine: Ge CT75A2
- Engine time: 35,511 hours, 36,051 cycles
- Propeller: Rotol R3894123F26
- System (JASC): 7500 · Engine Bleed Air System
- Part: Clamp
- Part number: 12J63125
- Condition: Cracked
- Stage of operation: TO
- How discovered: O
- Nature of condition: O, J
- Precautionary procedure: E, A

## Discrepancy

DURING TO/O ROLL @ V1, PLANE DISPLAYED HIGH TEMP + LOW PROP OIL PRESSURE IN #2 ENG PROP RPM DROPPED, ENGINE SHUTDOWN. COMPLIED W/QRH, RETURNED TO LAND AT MYNN. ON INVESTIGATION FOUND THAT THE HP BLEED LINE V-BAND CLAMP FAILED P/N 12J63-125 AT THE RETAINER SEGMENT WHICH CAUSED THE HP BLEED LINE TO OPEN UP AND ALLOW BLEED AIR LOSS TO CAUSE THE SHUTDOWN OF THE ENGINE.
